# SDR FDEA201912043169

- Difficulty date: December 4, 2019
- Submitted: January 16, 2020
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 49,599 hours, 23,247 cycles
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Tru
- Part number: S282T0011
- Part serial: 0885
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF INITIATED AT 40 KTS.  MUTIPLE CAUTION EICAS ALERTS INCLUDING PROBE HEAT, R FWD FUEL PUMP, AUTOTHROT DISC AND L YAW DAMP.  TAKEOFF SPEEDS ALSO DELETED.  REMOVED AND REPLACED NR 1 TRU.
